# SDR TRAX200600105

- Difficulty date: April 17, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N842AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7304
- Aircraft time: 17,844 hours, 15,102 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Bs 455
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON PRESS DECK AT FS455 - BL44 LT, (RESOLVED ON W/O: 22159 TASKCARD: N/R-00219).  BLENDED CORRODED AREA IAW CRJ 200 SRM 51-41-45 REQUEST THICKNESS CHECK OF BLENDED AREA DK 7022603.  C/W THICKNESS CHECK AT BLENDED AREA IAW CRJ 200 NDT MANUAL 51-20-04 PART 1, MINIMUM THICKNESS IS .051".  C/W EDDY CURRENT INSPECTON OF REWORKED AREA PER REO601R-53-41-412 IAW CRJ 200 NDTM 51-20-06.  NO DEFECTS NOTED.  FASTENERS BLENDED ARE INSIDE THE ACCEPTED LIMITS ALSO REPAINTED THE SURFACES PER REO601R-53-41-412 BAT23167RII REQUIREMENTS SATISFACTORY PER SP607.  COMPLIED WITH EC/TC REO 601R-53-41-412.
